A 18-year-old female asked:
Disclaimer

when i get a headache sometimes i feel tired is that normal or should i be worried i only get headaches the most on days i take my vyvanse (lisdexamfetamine)?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Vyvanse (lisdexamfetamine): See your doctor. You may have to have the dosage of your vyvanse (lisdexamfetamine) adjusted
Answered on Dec 13, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old male asked:
Dr. Joan Kinlan
51 years experience Psychiatry
No: I want you to have a great result on vyvanse (lisdexamfetamine). Love it as a medication and Codeine is a downer. Take care of yourself. You're spec ... Read More
A 18-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
No: Daily headaches are not normal - while it could be a side effect, it is also possible to be unrelated to your medication. Eye prescriptions might be a ... Read More
A 45-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Not worth it, is it?: Vyv can aggravate n/a's in some people, at some doses. Mj, along with possible contaminants in the mj, certainly can have unpredictable effects, esp w ... Read More
A 19-year-old male asked:
Dr. Shah Nawaz
34 years experience Psychiatry
Dose: Headache is not very common but it can happen most people have fast heart rate abdominal pain loss of appetite . What is the dose best would be to low ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month